# SDR SWAA2015042138740

- Difficulty date: February 24, 2015
- Submitted: April 23, 2015
- Operation: Air carrier
- Aircraft: N612SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27930
- Aircraft time: 62,246 hours, 50,083 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546546
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY SHEAR TIE CORRODED AT BS 747, BETWEEN STRINGER 26L - 27L.  R & R SHEAR TIE IAW SRM.
